MathSciNet Relay Station
MathSciNet bibliographic data
MR745140 47B38 (42B25 47A68)
Rubio de Francia, José L. Factorization theory and $A\sb{p}$ weights. Amer. J. Math. 106 (1984), no. 3, 533–547.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement